MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E 10DEG LNR 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E 10DEG LNR 36MM E; PROSTHESIS, HIP
Catalog Number 30113605
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the surgeon was unable to position the g7 liner within the g7 shell.A second liner was opened and successfully positioned.No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the liner confirms etched details including item and lot.Inner spherical surface has scratches and gouges.Anti rotation scallops on the angled surface are deformed and indented.Outer spherical surface has scratches.No other damage was noted.Device visually conforms to the print.Visual product identifiers for angled surface, 12 cutouts, and vitamin e material were confirmed.Dimensional product identifiers for outside diameter and wall thickness were measured and in specification and insufficient information provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.

Brand Name
G7 VIT E 10DEG LNR 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22792312
Report Number0001822565-2025-02901
Device Sequence Number8771277
Product Code LPH
UDI-Device Identifier00889024520196
UDI-Public(01)00889024520196(17)290527(10)66715247
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30113605
Device Lot Number66715247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK G7 PPS LTD ACETABULAR SHELL
Patient SexUnknown